# SDR REXA2016051100816

- Difficulty date: May 11, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 19,538 hours, 12,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR AT FS 645 IS CORRODED, BELOW LT FLOOR SILL.  CONTINUATION CARD 81518411 OPS 97 & 106.  FRAME SECTOR WAS REPAIRED IAW SRM 53-00-06-201-001-A03, 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
